I’m actually outside when I should be suffering horribly in bed from the Typical Absence Status Epileptics.  But I’m out.  Getting the free Wi-Fi at the cafe.  How is this possible? According to the date/s, I’m right in the thick of it.

My head is still a mess with cognitive impairment, concentration, all of that stuff.  My body isn’t so pretty either.  The nausea is continuing, ditto headaches, blah, blah…

But my moods.  I can handle feeling like a total space case (even though it’s really, really bad.)  I can deal with the bodily malfunctions.  But my moods.  They have caused me the most ugly, painful, words cannot describe, problems.

For the last few days, I seem to be pretty stable.  Almost just like that.  I went from 24hrs of sheer hell when I totally shit all over a fellow blogger (gotta love it when I do that!) We’re still working on repairing the damage. Then, the next day, it was like I was a totally different person.

There were (and are) still some “residual” mood problems.  I can get a bit teary at points.  That’s a clue to stay away from anything that might be potentially triggery.  Otherwise, no living hell (or dying in hell.)  No roller coaster of any mood or mind state you could ever imagine. All that you could imagine which would change within minutes–or less.

I’m only at approximately three weeks of the increase to 100mg of my Clobazam.  I was a bit concerned at first, as my sickness window began with only two and a half weeks.  Maybe a better trial with more of it in my system?

I have to wait and give it more time with the whole catamenial period/ovulation business.  That’s the problem.

Maybe it is at least doing something? Anything? Aspie PA does love her round numbers (100mg) so could this be enough to let me function again? Hey, even enough to move further forward?

No seizures to report yet either.  Well, maybe some ANS temperature dysregulation (you can get hot/cold/hot/cold…)  That’s nothing, though! Compared to the motor, full body, explosions?

I’m still really tired, though, so I’ll keep this brief.  Closing time, anyway.

And yes.  Don’t tell my meds! If we do and they are working, they might form some kind of mutiny, a rebellion, who knows! Let’s just let them keep doing whatever it is they’re doing.  I think that’s the best plan.

Advertisements

  1. Patientanonymous, I understand what you are saying and know what you are going through. Status Epilepticus is not a fair to deal with. I had experienced seizures and status epilepticus with my husband. It’s so tough to deal with I didn’t go through the pain of it myself but felt everything and understood everything he went through. Since I have looked at other area’s that are supposed to help persons dealing with that. The seizure meds are not the greatest. There are sites that recommend medical marijuanna and having success with this condition. I don’t personally like drugs but medical marijuanna is coming into the limelight with pharmaceutical companies finding many uses for this drug from Neurological disorders to even serious forms of skin cancers and other. I would suggest looking into it. If anything it could help relax the neuroligical system so to prevent the electrical overload that happens to the body prior to seizures then possibly stop or decrease the severity of the seizure. They also talk of the use of stem cells for seizure disorders/epilepsy. I hope this helps in some way? With all sincerity. A. Reid

    Like

  2. Hi agnesreid. Nice to meet you and welcome to my blog. Also, thank you so much for the follow. Also again, thank you so much for your heartfelt comment. I will also say also for a third time, in that my heart goes out to your husband, as well. He is very lucky man to have someone like you beside him.

    My problem here, is that at the beginning of June, the medication I used to take care of this “disappeared.” No suppliers could get it to any pharmacies anywhere. I’d never heard of such a thing! Moreover, it wasn’t just my medication; others were not available, too. Thus, I had to quit it cold turkey. I don’t think I have to tell you how dangerous that is!

    Prior to cold turkey, I was stable on my current dose of the med (unless something were to change in the future.) It’s called Clobazam/Frisium. It’s the foremost med (and a benzo) used for catamenial epilepsy (and catamenial migraine prophylaxis, possibly an abortive, as well.)

    Catamenial, if you don’t know, has to do with your menstrual cycle. That is my issue for this syndrome. Further, this syndrome kicks in when I ovulate as well. Charming, indeed?

    However, what pisses me off SO much is that, even as a benzo, it is ONLY used for epilepsy! Although, I suppose in extremely rare cases someone could be found to take it like the other benzos–for their standard reasons.

    It seems only the keen pharmacists, neurologists that seriously deserve pretty certificates on their office walls, and my medical team truly understand this. In fact, up to this point (lest a really evil ER doctor) every professional I’ve talked to knows this.

    So, that’s the backstory. Plus it did unbelievable and incomprehensible things to me.

    Over time (bear in mind this is now March–10 months of hell and counting) some of the med started to trickle in. Still, the supply chains weren’t reliable. I began to stockpile. The last thing I wanted to do, was restart the med and have to quit it again! I was already scared to death of loss of efficacy in the first place!

    Eventually, it all started flowing in with regularity. Get me back up to my regular 60mg immediately. Still ugly. 80mg. Some improvement. For example, no more seizures outside of the windows when I am sick. Yet, still seizures then. Nonetheless, progress!

    100mg. Here I sit, waiting to see. And let’s not forget that catamenial business! I can’t ovulate and get my period any faster than I do. And why on earth would I want to? *laughing* So, I need to give the increases a fair bit of time. At least two months?

    As far as the Med MJ, I have always found it interesting and I am a great supporter of it. I see the effect it has had on certain people, and politically, who cares? Just make MJ legal! Look at alcohol, and it has no “healing” properties! Unless drowning your mental and physical sorrows in it helps. Which it doesn’t.

    I’m on a cocktail that’s rather fun due to all of my comorbidities. I’m not sure if you’ve checked out my Meds Page here: https://patientanonymous.wordpress.com/been-there-done-that-my-meds/

    I do have concerns about MJ and taking all the meds that I do. Luckily, I have a liver that should be on display in the Smithsonian. I carry a serious, self-medication history with alcohol that has gone on for close to 20 years now. That was when the Bipolar kicked in.

    I still drink. I’m an alcoholic. I freely admit that. I just try to keep things in moderation when I do imbibe.

    People have suggested it to me, and I’ve even smoked some of theirs. It hasn’t blown my head apart in any way, but who knows what quality, where they’re getting it etc.

    And the biggest reason I won’t smoke dope? I usually get a nasty case of the ‘noids the next day!

    Like




Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s



%d bloggers like this: